Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Subacute cutaneous lupus erythematosus induced by nivolumab: two case reports and a literature review

Abstract : Nivolumab is widely used to treat several late-stage malignancies such as melanoma and non-small-cell lung cancer by inhibiting the interaction between the programmed cell death protein-1 and its ligand. By stimulating an antitumor immune response, it also leads to immune adverse events. Here. we report two cases of subacute cutaneous lupus erythematosus (SCLE) induced by nivolumab. Case 1: a 72-year-old woman with a stage IV melanoma. Two months after nivolumab discontinuation because of autoimmune hepatitis, the patient was in complete remission and pruritic nummular erythematous plaques appeared on the back and arms. Case 2: a 43-year-old man put under nivolumab for a metastatic non-small-cell lung cancer. After two cycles, an annular erythematous eruption appeared on the hands, arms, and chest. The hypothesis of SCLE was confirmed by biopsies showing lymphoid perivascular inflammatory infiltrates, with scarce C3 deposits along the basal layer of the epidermis in patient 2. Both patients tested positive for antinuclear antibodies and anti-SSA antibodies. Lesions were regressive under topical corticosteroids and hydroxychloroquine for the first patient and oral prednisone for the second patient. No systemic involvement was observed. The occurrence of SCLE 2 months after nivolumab discontinuation is evidence that the drug effect is prolonged because of the maintenance of programmed cell death protein-1 reception saturation for months. A causal relationship between SCLE and nivolumab is suggested by (i) the occurrence of SCLE after at least two cycles, (ii) the regression of lesions following treatment with corticosteroids and hydroxychloroquine, and (iii) the fact that it appeared after remission in our first patient.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03598992
Contributeur : Louise Dessaivre Connectez-vous pour contacter le contributeur
Soumis le : dimanche 6 mars 2022 - 14:33:45
Dernière modification le : lundi 7 mars 2022 - 03:00:15

Identifiants

Collections

Citation

Nesrine B. Zitouni, Jean-Philippe Arnault, Ali Dadban, Christophe Attencourt, Catherine C. Lok, et al.. Subacute cutaneous lupus erythematosus induced by nivolumab: two case reports and a literature review. Melanoma Research, 2019, 29 (2), pp.212-215. ⟨10.1097/CMR.0000000000000536⟩. ⟨hal-03598992⟩

Partager

Métriques

Consultations de la notice

8